# SDR USAA050226

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED TWO PLACES .750 INCH EACH, STATION 663 LBL 30.  INSTALLED DOUBLER PER TR 53-60-04.  (M)
